# SDR SCNA99005

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE AFT LEFT SERVICE DOOR (L2) OVERHEAD EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE IN THE ARM POSITION.  REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY AT THE L2 DOOR, OPERATIONALLY CHECKS GOOD.
